RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Sobel'man, V I

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:66
Abstract pages:278
Full texts:143

http://www.mathnet.ru/eng/person63222
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
1962
1. V. I. Sobel'man, M. R. Shura-Bura, “Realization of recursive procedures in the language of AlGOL-60”, Zh. Vychisl. Mat. Mat. Fiz., 2:2 (1962),  303–316  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 2:2 (1963), 324–337
1961
2. V. I. Sobel'man, “The relation between computing time, stage length, and frequency of random machine errors”, Zh. Vychisl. Mat. Mat. Fiz., 1:1 (1961),  163–168  mathnet  mathscinet; U.S.S.R. Comput. Math. Math. Phys., 1:1 (1962), 179–185
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020